# SDR ASAA2023113046743

- Difficulty date: November 30, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 67,178 hours, 27,133 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143A7501104
- Part serial: NSI
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RH CARGO TRACK IS CRACKED IN RADIUS WHERE ATTACHED TO FRAME AT STA 727H, 727I, 727J, 727H, 727I, 727J, 727K, 727L. GROUNDED - YES. CUT OUT DAMAGED SECTION AND REPAIRED TRACK AIW B737-900 SRM 53-00-53-2R-3.
